# SDR CALA2015080700654

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 44,433 hours, 14,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141N485065
- Part serial: 3007
- Condition: Unserviceable
- Location: Cocpkit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE FL 320 VERY LOUD WHISTLING SQUEALING, DESCENDED TO FL 210 & BECAME MORE DIFFICULT FOR CREW TO COMMUNICATE.  SUSPECT AREA OF L2 OR L1 WINDOW.  REPLACED WINDOW, PRESSURIZED ACFT.  OPERATIONS CHECK NORMAL IAW AMM 56-11-0 2.
